Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 147, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Aug 31, 2014, 8:01 PM CDT for 6 counties in Kansas. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2014, 8:01 PM CDT (01:01 UTC)
- Expired
- Aug 31, 2014, 8:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Morris County, KS, Ottawa County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 59 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 8:15 PM CDT | TSTM WND DMG | Enterprise, KS | 4 INCH LIMB REPORTED BLOWN DOWN. TIME IS APPROXIMATE. |
| Aug 31, 8:40 PM CDT | TSTM WND GST 60 | 5 Nw Junction City, KS | RILEY COUNTY EM HAD CITIZEN REPORT ESTIMATED 60 MPH WIND GUST NEAR MILFORD LAKE DAM. |
| Aug 31, 8:40 PM CDT | TSTM WND GST 60 | Milford Lake, KS | RILEY COUNTY EM HAD CITIZEN REPORT ESTIMATED 60 MPH WIND GUST NEAR MILFORD LAKE DAM. |
| Aug 31, 8:44 PM CDT | TSTM WND GST 51 | Fort Riley Airfield, KS | |
| Aug 31, 8:49 PM CDT | TSTM WND GST 56 | Fort Riley Airfield, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 3:31 PM CDT | Tornado Watch | SPC | 5 hr |
| Aug 31, 5:34 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1759 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2025 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
458
WUUS53 KTOP 010101
SVRTOP
KSC027-041-061-127-143-161-010145-
/O.NEW.KTOP.SV.W.0147.140901T0101Z-140901T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
801 PM CDT SUN AUG 31 2014
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
DICKINSON COUNTY IN CENTRAL KANSAS...
GEARY COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
SOUTHERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 845 PM CDT
* AT 759 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RILEY TO SOLOMON...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ABILENE...JUNCTION CITY...MILFORD LAKE...MOONLIGHT...CARLTON...
CHAPMAN...ENTERPRISE...GRANDVIEW PLAZA...HOPE AND WOODBINE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 320.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 9750 3928 9694 3938 9670 3937 9669
3911 9676 3910 9639 3908 9639 3904 9646
3904 9650 3902 9650 3860 9718 3861 9738
3893 9739 3895 9738
TIME...MOT...LOC 0101Z 291DEG 33KT 3924 9680 3895 9729
HAIL...1.25IN
WIND...70MPH
$$
SANDERS1 follow-up statement
354
WWUS53 KTOP 010127
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
827 PM CDT SUN AUG 31 2014
KSC027-143-010137-
/O.CAN.KTOP.SV.W.0147.000000T0000Z-140901T0145Z/
OTTAWA-CLAY-
827 PM CDT SUN AUG 31 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY AND
SOUTHEASTERN OTTAWA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3895 9738 3911 9711 3910 9639 3908 9639
3904 9646 3904 9650 3902 9650 3860 9717
3861 9738
TIME...MOT...LOC 0127Z 244DEG 47KT 3892 9702
$$
KSC041-061-127-161-010145-
/O.CON.KTOP.SV.W.0147.000000T0000Z-140901T0145Z/
RILEY-MORRIS-DICKINSON-GEARY-
827 PM CDT SUN AUG 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GEARY...
DICKINSON...NORTHWESTERN MORRIS AND SOUTHEASTERN RILEY COUNTIES UNTIL
845 PM CDT...
AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ENTERPRISE...
AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...CHAPMAN AND GRANDVIEW PLAZA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 320.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3895 9738 3911 9711 3910 9639 3908 9639
3904 9646 3904 9650 3902 9650 3860 9717
3861 9738
TIME...MOT...LOC 0127Z 244DEG 47KT 3892 9702
HAIL...1.00IN
WIND...60MPH
$$
SANDERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:36 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 31, 6:36 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 636 PM CDT Sun Aug 31 2014 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Monday) Issued at 311 PM CDT SUN AUG 31 2014 Elevated activity has weakened and exited with good insolation in recent hours in weak subsidence allowing for a quick increase in winds and temps. 19Z surface observations suggest cold front from south central Nebraska to the SW corner of Kansas with some CU development on the north end. Recent water vapor imagery shows main upper wave pushing through southern Wyoming with convection in NC Colorado well behind the front. Overall setup continues to support a rather wet next 12-18 hours with cold front coming into northern and western areas overnight and upper trough following, with low level jet ramping up to around 60kts. Nearby 12Z observed precipitable water values were at to just above normal and continued advection of deeper moisture to the south will pump these values up. Still having some question on the early hours of the event. With surface low pressure in far SE Colorado, convergence along the front is not great, and the main upper trough well behind will not boost convergence until perhaps the daytime hours of Labor Day. Various higher resolution models are delayed with the convective initiation until around 23-0Z and could occur well into the CWA. Dewpoint depressions should remain in the 25-40F range for somewhat high cloud bases, but increasing low level wind fields will support strong low level helicity. Again, with the trough lagging, mid level winds are somewhat low to support a long-lived supercell, and wind and hail continue to the be the main severe weather concerns with ML CAPE of 2000-2500 J/kg and downdraft CAPE around 1200 J/kg currently analyzed. The high-res models are also similar with a secondary impulse of convection moving through in the late evening to overnight hours, perhaps via a sustained MCS from the current NC Colorado storms. This could track over northern areas again and bring an increased flooding concern, but with recent rains spotty at best, am not confident enough for a Watch. Convection should overall slowly clear from northwest to central areas overnight. Cold front still appears to sag south into southern areas for the afternoon hours of Labor Day. This again is not a clear-cut forecast with convective activity possibly affecting the location of the effective front. If at least some insolation can occur, cooling mid levels behind the upper trough should allow for moderate instability to again develop along and ahead of the effective front with plenty of shear to support severe storms. This time, upper winds will be stronger but weaker near the surface. .LONG TERM...(Monday Night through Sunday) Issued at 311 PM CDT SUN AUG 31 2014 For Monday night and Tuesday, have continued chances for precip as the expected outflow boundary from tonight's convection gets hung up across southeast and south central KS. In general would anticipate POPs diminishing and becoming increasingly confined to far southern portions of the forecast area with time through the day Tuesday as the upper forcing moves east of the area and the low level jet veers to the southwest decreasing convergence along the front. Tuesday night may be more interesting in terms of strong to possibly severe thunderstorms. Most model guidance is pointing to strong theta-e advection overnight with good isentropic upglide. Additionally model forecast soundings have fairly steep mid level lapse rates with potentially 1000 to 1500 J/km of elevated instability. The NAM also shows around 30 KTS of effective bulk shear, so it is not out of the question that there could be some elevated storms capable of producing large hail. This activity may linger into Wednesday morning. After that the forecast is expecting a dry period through Thursday before models bring a frontal system into the area Thursday night through Friday night. Because of this boundary, have continued with some chance POPs for Thursday night through Friday. By Saturday, both the GFS and ECMWF build a surface ridge into the central plains with dryer air advecting in. Because of this, have trended POPs down for Saturday and kept Sunday dry. Temps are expected to remain warm through Thursday until the frontal system enters the region with chances for rain. The warmest days look to be Wednesday and Thursday as 850 temps warm to around 25C. Therefore have highs in the mid 90s with lows around 70 to the lower 70s. Temps should trend cooler by the weekend due to cold air advection behind the front. May see lows in the 50s with highs in the upper 70s to around 80 by Sunday. && .AVIATION...(For the 00Z TAFs through 00Z Monday Evening) Issued at 636 PM CDT SUN AUG 31 2014 Convective line timing remains the main concern. Line has still not congealed with persistent outflow, but appears this process may be occurring at this time. Have TS mention a bit earlier than previously expected. Brief to periods of IFR visibilities are likely given upstream obs. When to end TS is other concern with additional storms currently behind the front. Have left timing of this rather similar at this point but will have to monitor trends. Front should be south of the terminals before redevelopment occurs in peak heating Monday. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...65 LONG TERM...Wolters AVIATION...65
Hazardous weather outlook, Aug 31, 3:43 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 343 PM CDT SUN AUG 31 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-012045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 343 PM CDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING AND OVERNIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTH CENTRAL KANSAS...JUST WEST OF CONCORDIA...THROUGH 6 PM THIS EVENING. THE STORMS WILL THEN QUICKLY SPREAD EAST ACROSS NORTHEAST KANSAS THROUGH 10 PM. THE THUNDERSTORM ACTIVITY IS MORE LIKELY TO MOVE INTO EAST CENTRAL KANSAS TOWARDS MIDNIGHT. LARGE HAIL AS BIG AS GOLF BALLS AND DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH ARE THE MOST LIKELY HAZARD WITH THE THUNDERSTORMS. IF STORMS REMAIN DISCRETE...THERE COULD BE AN ISOLATED TORNADO MAINLY ACROSS NORTH CENTRAL KANSAS DURING THE LATE AFTERNOON AND EARLY EVENING. AS THE STORMS SPREAD EAST...THEY AREA EXPECTED TO EVOLVE INTO A LINE OF STORMS WITH DAMAGING WINDS BECOMING A GREATER HAZARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE MONDAY AFTERNOON AND MONDAY EVENING...MAINLY ACROSS EAST CENTRAL KANSAS. THESE STORMS MAY BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL SOUTH OF THE KANSAS TURNPIKE. THERE IS A CHANCE FOR STORMS SOUTH OF INTERSTATE 35 DURING THE DAY TUESDAY. BETTER CHANCES FOR THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA TUESDAY NIGHT. LARGE HAIL COULD OCCUR WITH THE STORMS TUESDAY NIGHT AND THROUGH THE EARLY MORNING HOURS OF WEDNESDAY. A FRONTAL SYSTEM WILL MOVE INTO THE AREA THURSDAY NIGHT AND LINGER THROUGH SATURDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS WHILE THIS FRONTAL SYSTEM IS IN THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR SEVERE THUNDERSTORMS THROUGH THE EVENING AND MAKE REPORTS TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE IN TOPEKA. WOLTERS
In the hours before
Local storm report, Aug 31, 7:16 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
716 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 13 N CLAY CENTER 39.57N 97.12W
08/31/2014 CLAY KS LAW ENFORCEMENT
SHERIFF REPORTED TREE DOWN ON K15 NEAR THE WASHINGTON CO
LINE.
&&
WOLTERSLocal storm report, Aug 31, 7:17 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
717 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG HANOVER 39.89N 96.88W
08/31/2014 WASHINGTON KS LAW ENFORCEMENT
TREES BLOWN DOWN. TIME ESTIMATED FROM RADAR DATA.
&&Local storm report, Aug 31, 7:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
737 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND GST RANDOLPH 39.43N 96.76W
08/31/2014 E60 MPH RILEY KS TRAINED SPOTTER
&&
WOLTERSLocal storm report, Aug 31, 7:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
745 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND GST 4 SSW BAILEYVILLE 39.79N 96.21W
08/31/2014 E70 MPH NEMAHA KS TRAINED SPOTTER
ESTIMATED 65 TO 70 MPH WINDS.
&&Local storm report, Aug 31, 7:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
746 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL LEONARDVILLE 39.36N 96.86W
08/31/2014 E1.25 INCH RILEY KS EMERGENCY MNGR
COUNTY EM HAD CITIZEN REPORT ESTIMATED 1 INCH TO 1.5 INCH
HAIL.
&&
BDRAKELocal storm report, Aug 31, 7:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
756 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 7 S WATERVILLE 39.59N 96.75W
08/31/2014 E60 MPH MARSHALL KS EMERGENCY MNGR
MARSHALL COUNTY KS EM HAD A CITIZEN REPORT ESTIMATED WIND
GUST OF 50-60 MPH 7 MILES SOUTH OF WATERVILLE, KS.
&&
BDRAKEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:05 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 24 min |
| Aug 31, 7:21 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Pottawatomie, Riley | 39 min |
| Aug 31, 7:38 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 52 min |
| Aug 31, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 46 min |
| Aug 31, 7:51 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie, Riley, Wabaunsee | 39 min |
| Aug 31, 8:58 PM CDT | Special Weather Statement | TOP | Morris, Wabaunsee | 32 min |
| Aug 31, 9:06 PM CDT | Special Weather Statement | TOP | Jefferson, Shawnee | 24 min |
| Aug 31, 9:32 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage, Shawnee | 43 min |
| Aug 31, 9:56 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 19 min |
| Aug 31, 10:26 PM CDT | Areal Flood Advisory | TOP | Dickinson | 2 hr |
| Aug 31, 11:29 PM CDT | Flash Flood Warning | TOP | Dickinson | 4 hr |
| Sep 1, 12:13 AM CDT | Special Weather Statement | TOP | Dickinson | 32 min |
| Sep 1, 12:26 AM CDT | Special Weather Statement | TOP | Morris | 34 min |
| Sep 1, 12:28 AM CDT | Special Weather Statement | TOP | Lyon | 32 min |
| Sep 1, 12:34 AM CDT | Areal Flood Advisory | TOP | Lyon, Morris | 116 min |
| Sep 1, 12:56 AM CDT | Special Weather Statement | TOP | Morris | 34 min |
| Sep 1, 1:09 AM CDT | Severe Thunderstorm Warning | TOP | Lyon | 51 min |
| Sep 1, 1:39 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 36 min |
| Sep 1, 1:44 AM CDT | Areal Flood Advisory | TOP | Anderson, Coffey, Franklin, Osage | 2 hr |
| Sep 1, 2:09 AM CDT | Special Weather Statement | TOP | Anderson | 36 min |
| Sep 1, 2:40 AM CDT | Areal Flood Advisory | TOP | Lyon, Morris, Osage | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.